Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 220, NWS Jackson, MS

May 15, 2007Humphreys County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 15, 2007, 3:49 PM CDT for Humphreys County, Mississippi. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2007, 3:49 PM CDT (20:49 UTC)
Expired
May 15, 2007, 4:30 PM CDT
In force
41 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Humphreys County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 118 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 4:00 PM CDTHAIL 12 Nw Belzoni, MSHAIL UP TO QUARTER SIZED ON HWY 49 NW OF BELZONI. REPORTED BY HUMPHREYS COUNTY SO.
May 15, 4:03 PM CDTHAIL 1Isola, MSHAIL UP TO QUARTER SIZED IN THE TOWN OF ISOLA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2007-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 642 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2007-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
642 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
951 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 152049
SVRJAN
MSC053-152130-
/O.NEW.KJAN.SV.W.0220.070515T2049Z-070515T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
349 PM CDT TUE MAY 15 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HUMPHREYS COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF BELZONI...

* UNTIL 430 PM CDT

* AT 349 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BELZONI...AND MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ISOLA BY 350 PM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3334 9047 3328 9047 3323 9041 3331 9033
      3308 9050 3308 9053 3315 9067 3326 9062
      3328 9055 3334 9053

$$

OLB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:09 PM CDT, 40 minutes earlier.

Area forecast discussion, May 15, 3:09 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
309 PM CDT TUE MAY 15 2007

.DISCUSSION...A GOOD BIT TO TALK ABOUT IN THE SHORT TERM FOR THE
ARKLAMISS REGION.  CONVECTION HAS BEGUN OVER THE WESTERN PORTION OF
THE CWFA THIS AFTERNOON...MAINLY ALONG AND WEST OF THE MISSISSIPPI
RIVER AND SLOWLY DRIFTING EAST.  CURRENTLY...HIGH PRESSURE SITS OFF
TO OUR EAST...PUTTING THE AREA UNDER SLY TO SELY FLOW.  THIS HAS
INCREASED MOISTURE OVER THE CWFA...MAINLY IN THE WEST...THROUGH THE
MORNING AND INTO THIS EARLY AFTERNOON...AND HAS BROUGHT NEAR 70 DEW
POINTS TO WESTERN PORTIONS OF THE CWFA.  THE FRONT WHICH WILL BE
MOVING THROUGH THE CWFA TONIGHT STRETCHES FROM SOUTH CENTRAL MO
THROUGH NW AR AND INTO NE TX.

EXPECT CONVECTION THIS AFTERNOON TO BEGIN TO DIE DOWN BETWEEN 3 PM
AND 5 PM...LEAVING MAINLY ISOLATED SHOWERS AND THUNDERSTORMS INTO
THE LATE EVENING TO EARLY AFTERNOON HOURS.  ONCE THIS AFTERNOON
CONVECTION DIES DOWN A BIT...EXPECT THE CWFA TO HAVE A SOMEWHAT
QUIET PERIOD AS FAR AS STRONG/SEVERE STORMS ARE CONCERNED.
INSTABILITY IS EXPECTED TO DECREASE SINCE THESE STORMS HAVE A GOOD
BIT OF A DIURNAL INFLUENCE.

EXPECT THAT THE FRONT SHOULD APPROACH THE CWFA BY MIDNIGHT.  AS THE
FRONT ACTUALLY APPROACHES THE CWFA DURING THE LATE EVENING TO EARLY
MORNING HOURS...THE DELTA REGION MAY BE ABLE TO SEE A FEW STRONG
STORMS.  BUT OVERALL...DO NOT EXPECT THE THUNDERSTORMS DRIVEN BY THE
FRONT TO GET TOO STRONG/SEVERE AGAIN UNTIL AROUND LATE MORNING TO
EARLY AFTERNOON WEDNESDAY...WHICH WILL PUT THE FRONT IN A POSITION
TO MAINLY BRING THE POSSIBILITY OF STRONG/SEVERE STORMS TO AREAS
SOUTH OF THE INTERSTATE 20 CORRIDOR.  AM NOT EXPECTING AS HIGH A
POSSIBILITY FOR THESE STORMS TO GET TOO STRONG ON WEDNESDAY AS WE
HAVE SEEN/WILL SEE THIS AFTERNOON.  FIRST OF ALL...TEMPERATURES WILL
NOT BE ABLE TO GET UP AS HIGH AS THEY HAVE TODAY.  THERE WILL ALSO
BE MORE LIMITED INSTABILITY WITH ML CAPES GETTING TO ONLY 800-1200
J/KG AND LIFTED INDEX GETTING TO AROUND -4 TO -5. EXPECT ACTIVITY TO
END OVER THE CWFA BY THE AFTERNOON HOURS ON WEDNESDAY AS THE
FRONT MOVES OUT OF THE AREA.

THE HAZE THAT THE ARKLAMISS HAS BEEN EXPERIENCING WILL CONTINUE
UNTIL THE FRONT MOVES THROUGH.  THE SELY TO ELY FLOW COMING OFF OF
THE FLORIDA/GEORGIA WILDFIRES WILL CONTINUE TO BRING THIS HAZE UNTIL
THE FRONT CHANGES THE FLOW TO BRING IN CLEANER AIR.  THE GOOD NEWS
WITH THIS HAZE IS THAT IT HAS ONLY DROPPED VISIBILITIES THE PAST 12
TO 24 HOURS TO ABOUT 5-6 SM.

AS FOR WEDNESDAY NIGHT...THE AREA LOOKS RATHER QUIET.  CLOUD COVER
WILL QUICKLY BEGIN TO CLEAR ONCE THE FRONT MOVES OUT OF THE AREA ON
WEDNESDAY.  WE WILL ALREADY BE SEEING A COOL DOWN WITH OVERNIGHT
LOWS EXPECTED IN THE MIDDLE 50S ACROSS THE AREA.  OVERALL...DID NOT
NEED TO MAKE ANY DRASTIC CHANGES TO GUI FOR THE SHORT TERM. /14/

THURSDAY THOUGH NEXT TUESDAY...NO CHANGES WILL BE MADE
TO THE LONG TERM PORTION OF THE FORECAST THIS AFTERNOON.  MODELS
REMAIN CONSISTENT WITH SHOWING A COOLER DRIER AIRMASS INVADING THE
LOWER MISSISSIPPI RIVER VALLEY THROUGH A GOOD BIT OF THE PERIOD.
THIS WILL HELP PUT AN END TO...FOR AT LEAST A FEW DAYS...THE EARLY
SUMMER ONSLAUGHT THAT HAS GRIPPED THE AREA THE PAST SEVERAL WEEKS.

THE PREVIOUS LONG TERM DISCUSSION FOLLOWS. /19/

MODELS CONTINUE TO SHOW THE AREA COOL AND DRY THROUGH THE EXTENDED.
BEHIND THE COLD FRONT THURSDAY...AN UPPER RIDGE SETS UP TO THE WEST
AND A SURFACE HIGH QUICKLY APPROACHES FROM THE NORTH. THE CENTER SETS
UP OVER THE MIDWEST AND KEEPS THE CWA DRY THROUGH AT LEAST NEXT
MONDAY. PW VALUES FALL TO AROUND 0.50 INCHES THROUGH THE PERIOD...SO
FOR NOW NOT EXPECTING ANY DIURNAL TYPE CONVECTION TO DEVELOP UNDER
THE RIDGE. WINDS FROM 850 DOWN STAY OUT OF THE NORTH/NORTHEAST
THROUGH SATURDAY. EASTERLY PROPAGATING DISTURBANCES DRIFT ACROSS THE
NORTHERN GULF AROUND SATURDAY...STILL NOT LOOKING FOR ANY ACTIVITY
IN THE CWA. ALTHOUGH ISOLATED TS/SH CAN NOT RULED OUT FOR THE
SOUTHERN TIER OF COUNTIES...ESPECIALLY IF SOME OUTFLOW CAN GET
GOING. SUNDAY/MONDAY RETURN FLOW DEVELOPS...HOWEVER THE SURFACE HIGH
AND UPPER RIDGE WILL KEEP THE AREA DRY. THE NEXT STORM SYSTEM SEEMS
TO BE DELAYED SLIGHTLY. IT LOOKS LIKE LATE WEDNESDAY BEFORE THE NEXT
COLD FRONT AND LOW PRESSURE SYSTEM SWING THROUGH THE REGION.

AS FOR TEMPS...KEPT WITH A SIMILAR TREND AND RAISED VALUES A FEW
DEGREES EACH DAY. LEANED TOWARD THE MODEL VALUES. STUCK WITH GUIDANCE
FOR EVERYTHING ELSE. WITH THE AREA BASICALLY DRY AFTER WEDNESDAY...NO
NEED TO MAKE ANY REAL CHANGES TO THE FORECAST. /7/

&&

.AVIATION...HAZY CONDITIONS WILL CONTINUE TO GIVE PERIODS OF MVFR
FLIGHT CATEGORIES OVER THE ARKLAMISS.  FORTUNATELY THE HAZE HAS NOT
CAUSED TOO MUCH OF A PROBLEM WITH VSBYS FOR MOST SITES REMAINING
BETWEEN 5-6SM. TSRA WILL BE POSSIBLE THIS AFTERNOON...ESPECIALLY FOR
GWO...GLH...AND JAN.  THIS COULD GIVE BRIEF PERIODS OF LOWER FLIGHT
CATEGORIES.  THIS ACTIVITY WILL BEGIN TO DIE DOWN...GIVING MORE
ISOLATED SHRA AND TSRA ACTIVITY DURING THE LATE EVENING HOURS AFTER
00Z.  AS A FRONT APPROACHES THE AREA...EXPECT ACTIVITY TO PICK BACK
UP AROUND MIDNIGHT...AFFECTING GWO AND GLH BETWEEN 07-10Z AND THEN
SPREADING SOUTHEAST THROUGH THE REMAINDER OF THE AREA BETWEEN
19Z-22Z ON WEDNESDAY.  AGAIN...EXPECT THIS ACTIVITY TO POSSIBLY
CAUSE A DROP IN FLIGHT CATEGORIES BRIEFLY. /14/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       66  80  55  79 /  50  48   8   0
MERIDIAN      62  81  54  79 /  30  56  11   0
VICKSBURG     66  79  54  79 /  58  39   7   0
HATTIESBURG   66  82  58  80 /  20  63  13   0
NATCHEZ       67  79  53  77 /  37  46   8   0
GREENVILLE    63  76  54  78 /  67  22   3   0
GREENWOOD     64  76  52  78 /  66  31   5   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM/AVIATION: 14
LONG TERM: 19
Hazardous weather outlook, May 15, 2:48 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
248 PM CDT TUE MAY 15 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
161948-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
248 PM CDT TUE MAY 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND WEDNESDAY...

...THUNDERSTORMS...
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON
AND EVENING OVER THE DELTA REGION...EXTREME SOUTHEAST ARKANSAS
AND PORTIONS OF NORTHEAST LOUISIANA. THE RISK FOR LARGE HAIL AND
DAMAGING DOWNBURST WINDS WILL BE GREATEST ALONG AND WEST OF A
GREENWOOD TO HOLLY BLUFF MISSISSIPPI TO SAINT JOSEPH LOUISIANA
LINE THROUGH ABOUT 7 PM THIS EVENING AS AN UPPER LEVEL
DISTURBANCE CROSSES THE AREA.

OTHERWISE...THERE WILL BE A RISK FOR STRONG THUNDERSTORMS THIS
AFTERNOON AND EARLY EVENING OVER THE WEST HALF OF THE OUTLOOK
AREA...PRIMARILY TO THE WEST OF THE INTERSTATE 55 CORRIDOR.
DAYTIME HEATING HAS CREATED AN UNSTABLE AND MOIST
ENVIRONMENT...LEADING TO THE DEVELOPMENT OF SCATTERED
THUNDERSTORMS THIS AFTERNOON. ISOLATED STORMS WILL BE CAPABLE OF
PRODUCING SMALL HAIL AND STRONG WIND GUSTS TO 45 MPH.

THERE WILL ALSO BE A RISK FOR STRONG THUNDERSTORMS LATE TONIGHT
OVER NORTH AND WEST PORTIONS OF THE OUTLOOK AREA. THUNDERSTORMS
WILL ACCOMPANY A STRONG COLD FRONT THAT SHOULD MOVE THROUGH
NORTHWEST PORTIONS OF THE OUTLOOK AREA AFTER MIDNIGHT. THE
THUNDERSTORMS MAY FORM INTO A LINE WHICH WOULD ENHANCE THE RISK
FOR STRONG WIND GUSTS OF UP TO 50 MPH...GENERALLY ALONG AND WEST
OF THE NATCHEZ TRACE PARKWAY.

AS THE COLD FRONT CONTINUES TO PUSH SOUTHWARD ACROSS THE OUTLOOK
AREA EARLY WEDNESDAY...STRONG THUNDERSTORMS WILL AGAIN BE
POSSIBLE DURING THE LATE MORNING AND EARLY AFTERNOON...ESPECIALLY
IN THE AREA SOUTH OF INTERSTATE 20.  THIS IS WHERE GREATER
HEATING IS EXPECTED TO CONTRIBUTE TO A MORE UNSTABLE AIRMASS.
THUNDERSTORMS ARE EXPECTED TO END OVER THE ENTIRE AREA BY
WEDNESDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY...

...DAYS TWO AND THREE...WEDNESDAY NIGHT THROUGH FRIDAY NIGHT...
IF WIDESPREAD RAINFALL ASSOCIATED WITH THE COLD FRONT ENDS UP
BEING VERY LIGHT...THEN A GREATER FIRE DANGER POTENTIAL WILL
DEVELOP THURSDAY INTO FRIDAY. SEVERAL MONTHS OF BELOW NORMAL
RAINFALL HAVE RESULTED IN VERY DRY GROUND CONDITIONS ACROSS MUCH
OF THE OUTLOOK AREA. WITH RELATIVE HUMIDITY EXPECTED TO FALL TO
NEAR OR BELOW 35 PERCENT AND WINDS EXPECTED TO INCREASE TO NEAR
15 MPH THURSDAY...A GREATER RISK FOR WILDFIRES WOULD RESULT. BE
SURE TO KEEP UP TO DATE WITH THE LATEST FIRE DANGER ASSESSMENT.

...DAYS FOUR THROUGH SEVEN...FRIDAY NIGHT THROUGH TUESDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED EARLY THIS EVENING FOR THE DELTA
REGION...OTHERWISE IT IS NOT EXPECTED THROUGH NEXT TUESDAY MAY
22ND.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, May 15, 12:39 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1239 PM CDT TUE MAY 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 PM     HAIL             4 S LAKE VILLAGE        33.27N 91.28W
05/15/2007  E1.00 INCH       CHICOT             AR   EMERGENCY MNGR

            QUARTER AND DIME HAIL REPORTED ALONG HWY 82.

&&

JCULIN
Local storm report, May 15, 1:18 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
118 PM CDT TUE MAY 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             BASTROP                 32.77N 91.91W
05/15/2007  E0.88 INCH       MOREHOUSE          LA   EMERGENCY MNGR

            POWER IS OUT IN MUCH OF DOWNTOWN BASTROP ALSO.

&&

AG
Local storm report, May 15, 2:15 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
215 PM CDT TUE MAY 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     HAIL             SHAW                    33.60N 90.77W
05/15/2007  E0.88 INCH       BOLIVAR            MS   EMERGENCY MNGR

            ON SANDPIT ROAD.

&&

AG
Special weather statement, May 15, 2:24 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
224 PM CDT TUE MAY 15 2007

LAZ025-152030-
TENSAS-
224 PM CDT TUE MAY 15 2007

...STRONG THUNDERSTORMS NEAR COOTER POINT...

AT 220 PM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM COOTER POINT
TO NEWLIGHT MOVING NORTHEAST AT 10 MPH. FREQUENT CLOUD TO GROUND
LIGHTNING AND VERY HEAVY RAINFALL OF ONE TO TWO INCHES WILL
ACCOMPANY THESE STORMS ACROSS TENSAS PARISH. PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.

PEOPLE IN THE AREA SHOULD MOVE TO SAFETY IF THREATENING WEATHER
APPROACHES OR A WARNING IS ISSUED.

40
Local storm report, May 15, 2:37 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
237 PM CDT TUE MAY 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     CROWVILLE               32.24N 91.59W
05/15/2007                   FRANKLIN           LA   UTILITY COMPANY

            POWERLINES DOWN.

&&

AG

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 12:26 PM CDTSevere Thunderstorm WarningJANBolivar49 min
May 15, 1:01 PM CDTSevere Thunderstorm WarningJANBolivar44 min
May 15, 2:15 PM CDTSevere Thunderstorm WarningJANWashington32 min
May 15, 3:09 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower66 min
May 15, 3:18 PM CDTSevere Thunderstorm WarningJANSharkey, Yazoo42 min
May 15, 3:21 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds54 min
May 15, 4:25 PM CDTSevere Thunderstorm WarningJANLeflore31 min
May 15, 4:45 PM CDTSevere Thunderstorm WarningJANHolmes45 min
May 15, 5:24 PM CDTSevere Thunderstorm WarningJANCopiah, Simpson66 min
May 15, 5:25 PM CDTSevere Thunderstorm WarningJANRankin50 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.